×

Sensitivity to perturbation of the stationary distribution: Some refinements. (English) Zbl 0657.60096

For a finite state space Markov chain the sensitivity of the stationary distribution with respect to perturbations of the transition probabilities is investigated; an upper bound is given for chains which have a state accessible in one step from all the other states.
Reviewer: R.Grübel

MSC:

60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Funderlic, R.E.; Meyer, C.D., Sensitivity of the stationary distribution vector for an ergodic Markov chain, Linear algebra appl., 76, 1-17, (1986) · Zbl 0583.60064
[2] Harrod, W.J., Rank modification method for certain singular systems of linear equations, () · Zbl 0595.65028
[3] Hunter, J.J., Generalized inverses and their application to applied probability problems, Linear algebra appl., 45, 157-198, (1982) · Zbl 0493.15003
[4] Kemeny, J.G., Generalization of the fundamental matrix, Linear algebra appl., 38, 193-226, (1981) · Zbl 0471.60075
[5] Meyer, C.D., The role of the group generalized inverse in the theory of finite Markov chains, SIAM rev., 17, 443-464, (1975) · Zbl 0313.60044
[6] Paige, C.C.; Styan, G.P.H.; Wachter, P.G., Computation of the stationary distribution of a Markov chain, J. statist. comput. simulation, 4, 173-186, (1975) · Zbl 0331.60040
[7] Seneta, E., Computing the stationary distribution for infinite Markov chains, Linear algebra appl., 34, 259-267, (1980) · Zbl 0484.65086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.